# SDR 9JLA2021090826169

- Difficulty date: August 26, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N910SD
- Make and model: Amd FALCON900B
- Aircraft serial: 172
- Aircraft time: 6,342 hours, 2,413 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 8612561
- Part serial: 4608
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NO3 ENGINE FUEL LIGHT ILLUMINATED IN FLIGHT. NO FUEL LEAKS WERE NOTED ON POST FLIGHT CHECKS. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE NO3 ENGINE FUEL PRESSURES SWITCH WAS DEFECTIVE AND WAS REMOVED AND REPLACED WITH A NEW SWITCH. OPS AND LEAK CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
